# SDR SIMA20120821011

- Difficulty date: August 21, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 19,682 hours, 16,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 1452548603
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE CARGO DOOR SILL IS CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED CARGO DOOR SILL IAW SRM 51-40-02. AIRCRAFT RETURNED TO SERVICE.
